# SDR QXEA2020042200154

- Difficulty date: April 21, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 14,233 hours, 15,648 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bearing
- Condition: Broken
- Location: Cargo Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND PERSONNEL REPORTS BEARING BROKEN ON AFT CARGO DOOR. TWO PIECES FELL OUT WHEN OPENED.. REMOVED FROM SERVICE.
